Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ilovesummer

Oiliness Returning During 2nd Month ON Accutane/Amnesteem

I have been on 40mg of Amnesteem for 5 weeks. Everything was going splendidly- no breakouts, decrease and then absence of visible oil production, no major side effects. Unfortunately, a couple of days ago I noticed that my forehead looked oily by 9am, has stayed that way since, and now my chin is oily as well. I've read about the oil coming back after the course of treatment was finished, but not during treatment, especially after having achieved matte skin. Has this happened to anyone else???

Share this post


Link to post
Share on other sites

It's probably because you're not moisterizing well enough. When the skin gets too dry the body produces more oil to combat that. thats my best guess.

I also heard people mentioning on and off oiliness.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×